Differential and Integral Equations

Schrödinger equation with critical Sobolev exponent

Alessio Pomponio

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations Volume 17, Number 5-6 (2004), 697-707.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060356

Mathematical Reviews number (MathSciNet)
MR2054943

Zentralblatt MATH identifier
0476.03047

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B25: Singular perturbations 35B33: Critical exponents 35J20: Variational methods for second-order elliptic equations 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Pomponio, Alessio. Schrödinger equation with critical Sobolev exponent. Differential Integral Equations 17 (2004), no. 5-6, 697--707. https://projecteuclid.org/euclid.die/1356060356.


Export citation